The drug Ozempic, once used only as a diabetes medication, has been making quite a buzz as a kind of miracle weight loss drug.
The increasingly widespread use of Ozempic for peeling away pounds comes with an unflattering price – “Ozempic butt.”
The term “Ozempic butt” is becoming more common as some patients didn’t intend to experience a loose, sagging backside after losing weight on the drug.
Despite its name, “Ozempic butt,” or saggy skin is not a direct “side effect” of semaglutide; it is something that can occur with significant and rapid weight loss.
“When a person loses a significant amount of weight, the skin may not fully bounce back to its original tautness,” said David Nazarian, M.D., speaking to Yahoo News.
For some, it may “age” the face in creating a more concave, hollowed-out look — but for others, the same effect can occur around your rear end.
Popular TV doctor Dr. Terry Dubrow, 64, is urging experts in the weight loss community to raise awareness of the dangers of weight loss treatments, such as Ozempic and bariatric surgery.
You can best avoid these problems if you only use semaglutide as prescribed for you and only as part of a complete medical weight loss program that includes diet, fitness, and exercise counseling.
Read More Here: “Ozempic Butt” Is A Big Problem With Weight Loss Drug